# SDR REXA2016120802432

- Difficulty date: December 8, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 SEAT TRACK SECTION HAS CORROSION BETWEEN BS 409+8 AND 409+100 AT MULTIPLE LOCATIONS. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11, AND  SRM 53-21-49.
